MathSciNet Relay Station
MathSciNet bibliographic data
MR1671858 46L50 (60F99)
Hiwatashi, Osamu; Kuroda, Tomoko; Nagisa, Masaru; Yoshida, Hiroaki The free analogue of noncentral chi-square distributions and symmetric quadratic forms in free random variables. Math. Z. 230 (1999), no. 1, 63–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement